# SDR DALA2023090107138

- Difficulty date: August 30, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N365NW
- Make and model: Airbus A320-212
- Aircraft serial: 964
- Aircraft time: 71,762 hours, 33,795 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 3265 FWD GALLEY OVEN FLASHED/SPARKED ON LANDING THEN THE SMELL OF BURNING. CORRECTIVE ACTION: R/R OVEN PER A320 AMM 25-34. OK FOR SERVICE. (4521608)
